# SDR ASAA2023060643478

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 52,625 hours, 15,526 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: 111A72029
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING OUTBOARD FWD STRIKER PLATE FOR ECS DOOR (192DR) FOUND DAMAGE UNDER STRIKER PLATE IN STRUCTURE MEASURING .093" DEEP, .281" LONG AND .156' WIDE. GROUNDED - YES. REF MIG-5 L/P 300010908 FOR PERMANENT REPAIR PER SRM 57-10-13-2R-3 REPAIR 3. ACC PERMANENT REPAIR TO LWR CHORD 111A7202-9 IAW B737-800 SRM 57-10-13-2R-3 REPAIR 3.
